# SDR AALA201703039017

- Difficulty date: February 22, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,911 hours, 17,176 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19031267022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING  RIB 17. REPLACED RIB IAW SRM'S 51-40-02/-03,  51-43-03/-04,  51-42-02, 51-41-01, AND DRAWING 190-13005-405.
